# SDR 06FDEA04021

- Difficulty date: November 16, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SURFACE AT NR 7 FLAP TRACK HAS CORROSION AT FWD TRACK MOUNTING BRACKET.  REPAIRED PER FED EX EA 7-5710-100604.
